# SDR AALA202307259098

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A320*
- Aircraft serial: 6252
- Aircraft time: 28,162 hours, 8,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER REQUIRES SERVICE. SERVICED L1 DOOR DAMPER PER AMM 52-10-00.
